RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bulletin de l'Académie des Sciences de l'URSS. Classe des sciences mathématiques et na, 1931, Issue 6, Pages 749–754 (Mi izv5235)  

This article is cited in 7 scientific papers (total in 7 papers)

Über die Abgrenzung der Eigenwerte einer Matrix

S. Geršgorin (S. Gerschgorin)


Full text: PDF file (762 kB)

Bibliographic databases:

Document Type: Article
Language: German

Citation: S. Geršgorin (S. Gerschgorin), “Über die Abgrenzung der Eigenwerte einer Matrix”, Bulletin de l'Académie des Sciences de l'URSS. Classe des sciences mathématiques et na, 1931, no. 6, 749–754

Citation in format AMSBIB
\Bibitem{Ger31}
\by S.~Ger{\v s}gorin (S.~Gerschgorin)
\paper \"Uber die Abgrenzung der Eigenwerte einer Matrix
\jour Bulletin de l'Acad\'emie des Sciences de l'URSS. Classe des sciences math\'ematiques et na
\yr 1931
\issue 6
\pages 749--754
\mathnet{http://mi.mathnet.ru/izv5235}
\zmath{https://zbmath.org/?q=an:0003.00102|57.1340.06}


Linking options:
  • http://mi.mathnet.ru/eng/izv5235
  • http://mi.mathnet.ru/eng/izv/y1931/i6/p749

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Solov'ev, “A generalization of Gershgorin's theorem”, Math. USSR-Izv., 23:3 (1984), 545–560  mathnet  crossref  mathscinet  zmath
    2. A. A. Abdurakhmanov, “The geometry of the Hausdorff domain in localization problems for the spectrum of arbitrary matrices”, Math. USSR-Sb., 59:1 (1988), 39–51  mathnet  crossref  mathscinet  zmath
    3. E. B. Kuznetsov, V. I. Shalashilin, “The Cauchy problem as a problem of the continuation of a solution with respect to a parameter”, Comput. Math. Math. Phys., 33:12 (1993), 1569–1579  mathnet  mathscinet  zmath  isi
    4. R. I. Alidema, A. F. Filippov, “Estimates for the Eigenvalues of Matrices”, Math. Notes, 79:2 (2006), 157–164  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    5. L. Ya. Savelyev, S. V. Balakin, “A combinatorial approach to calculation of moments of characteristics of runs in ternary Markov sequences”, Discrete Math. Appl., 21:1 (2011), 47–67  mathnet  crossref  crossref  mathscinet  elib
    6. E. V. Golovneva, “Ob ergodicheskikh svoistvakh odnorodnoi markovskoi tsepi”, Vladikavk. matem. zhurn., 14:1 (2012), 37–46  mathnet
    7. D. Robert, “On some properties of the time evolution of quadratic open quantum systems”, Algebra i analiz, 30:3 (2018), 140–168  mathnet  elib
  • Извѣстія Императорской Академіи Наукъ
    Number of views:
    This page:3052
    Full text:1303

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018